# SDR SWIA202162706

- Difficulty date: September 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME FS 645.00 BETWEEN STGR 26R Â€“ 26L   (C-CHECK RO 11-20-2021)   REMOVED CORROSION ON FRAME AT FS645.00 BETWEEN STGR 26R-26L. REF. CRJ700 SRM 51-21-06-001-001-A01. EVALUATED AS OUT-OF-LIMITS. RECIEVED AND COMPLIED WITH ALL STEPS OF MHIRJ REO 670-53-31-725 REV -- DATED 2021-10-10. PERFORMED PRESSURE LEAK CHECK REF. CRJ 700 A.M.M. 21-31-00-910-801-A01. PRESSURE CHECK GOOD. NO LEAKS DETECTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
